Couldn't find what you looking for?

TRY OUR SEARCH!

I had a medical abortion done at the beginning of May. Two weeks later I began birth control pills (Ortho Tri-Cyclen Lo). I was told to start them immediately and not to wait for my period because it was not for sure when my period would start again. While on the 1st pack around the 19th day i began to bleed brown. I did not think it was a big deal. Finally I began to bleed a bright red which then seemed like my normal period. That was a week after the brown bleeding started. I continued bright red for about 6days which is my normal duration. I'm now on my second package and my 13th day into the package I began spotting light brown again %-) . I had to wear pantyliners everyday for about 11 days until I began bright red bleeding. Is this normal? I have never had this brown spotting before. Is it because I did not start my pills on my period start day or the Sunday following? Please help? %-)

Loading...

I am facing a similar situation. I had a medical abortion on the 1st of December 2006 and I was advised to start Birth Control Pills from the 17th of December. I had my first periods after the abortion and the start of pills around the 9th of January. Now I am mid way through the second pack of pills and I started spotting and slowly it turned into heavy spotting...kinda wetting a pad!! Is this my period? If so....it is 15 days early! Also, I doubt if I am pregnant as I am not having sex after my abortion!! So what could this heavy spotting/bleeding be all about!! I am highly worried!
Reply

Loading...

I too had a medical abortion done about 2 years ago, and had absolutely no complications I bled for about a week and a half then got my regular period as scheduled, no brown spotting of any kind...however my sister jusr recently had the same procedure done on March 7th and began to bleed on the 9th til about the 19th after that stopped bleeding and a few days later started with a dark brown bleeding (as if it were old blood) for about a week, now she has started with heavy bright red bleeding...if you have any new inmformtaion it would really help %-)
Reply

Loading...

I had some issues with Ortho Tri-Cyclen Lo and I had so many issues with that birthcontrol with spotting off my period, and full on periods even when its 20 days before it should. Its not a good brand to use its very very light pill and doesn't work.
One that I also noticed that did that was loestrine. I thought it was also breakthru bleeding that I currently started my new birth control but it was pregnancy.... Woohoo. Haha 8-|
Reply

Loading...

I know this is a very old post but this may help... I'm sure the problem is because of the date you started your birth control. I didn't start the nuvaring on the cycle date recommended by the birth control and I bled for almost a month. After that time I've never had a problem and my period comes like clock work three years and counting. :-D
Though the doc told you to take it right away (not saying that's wrong) it probably threw your body completely out of wack.
Reply

Loading...